sexologist-icon
Period delay due to ipill
Hello actually i got my period on 8 th jan and participated in unprotected sex on 22nd jan and taken ipill with in 24 hrs later after 7 days on 1 st feb i got withdrawal bleeding for 5 days and again i had sex on 9th feb what should i do now
131 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

If intercourse did not happen around the time of ovulation, chances of pregnancy are naturally less as in your case....but we can't deny possibility of pregnancy so please consult nearest gynecologists for clinical examination they will do the needful.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.